Alert archive / Arizona / Wind Advisories in 2006

Wind Advisory 20, NWS Flagstaff, AZ

September 14, 20064 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Sep 14, 2006, 2:22 PM MST for 4 counties in Arizona. It took effect at Sep 15, 2006, 3:46 AM MST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2006, 2:22 PM MST (21:22 UTC)
In effect from
Sep 15, 2006, 3:46 AM MST
Expired
Sep 16, 2006, 12:00 AM MST
In force
20 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2006-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2006-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 142122
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
222 PM MST THU SEP 14 2006

...WINDY CONDITIONS ARE EXPECTED OVER WESTERN ARIZONA AND THE
LITTLE COLORADO RIVER VALLEY ON FRIDAY...

.A LOW PRESSURE TROUGH WILL APPROACH NORTHERN ARIZONA ON FRIDAY.
STRONG SOUTHWEST WINDS WILL DEVELOP BY LATE MORNING WITH GUSTS
AROUND 45 MPH EXPECTED FROM THE KAIBAB PLATEAU TO NORTHERN YAVAPAI
COUNTY...ALONG THE MOGOLLON RIM TO SHOWLOW AND OVER THE LITTLE
COLORADO RIVER VALLEY. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE
WITH THESE WIND CONDITIONS.

AZZ004>008-012>016-040-150530-
/O.NEW.KFGZ.WI.Y.0020.060915T1700Z-060916T0100Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY...
WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...
FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...
FOREST LAKES...DILKON...KYKOTSMOVI
222 PM MST THU SEP 14 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY. 

EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH BY LATE FRIDAY
MORNING WITH GUSTS FROM 40 TO 45 MPH COMMON DURING THE AFTERNOON.
WINDS WILL SLOWLY SUBSIDE OVER THE ADVISORY AREA AFTER SUNSET
FRIDAY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
4 follow-up statements
000 
WWUS75 KFGZ 150411
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
911 PM MST THU SEP 14 2006

...WINDY CONDITIONS ARE EXPECTED OVER WESTERN ARIZONA AND THE
LITTLE COLORADO RIVER VALLEY ON FRIDAY...

.A LOW PRESSURE TROUGH WILL APPROACH NORTHERN ARIZONA ON FRIDAY.
STRONG SOUTHWEST WINDS WILL DEVELOP BY LATE MORNING WITH GUSTS
AROUND 45 MPH EXPECTED FROM THE KAIBAB PLATEAU TO NORTHERN
YAVAPAI COUNTY...ALONG THE MOGOLLON RIM TO SHOWLOW AND OVER THE
LITTLE COLORADO RIVER VALLEY. 

AZZ004>008-012>016-040-151215-
/O.CON.KFGZ.WI.Y.0020.060915T1700Z-060916T0100Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY...
WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...
FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...
FOREST LAKES...DILKON...KYKOTSMOVI
911 PM MST THU SEP 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MST
FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY. 

EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH BY LATE FRIDAY
MORNING WITH GUSTS FROM 40 TO 45 MPH COMMON DURING THE AFTERNOON.
WINDS WILL SLOWLY SUBSIDE OVER THE ADVISORY AREA AFTER SUNSET
FRIDAY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 151046
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
346 AM MST FRI SEP 15 2006

...WINDY CONDITIONS EXPECTED OVER PORTIONS OF NORTHERN ARIZONA
TODAY... 

.A LOW PRESSURE TROUGH WILL CONTINUE TO APPROACH NORTHERN ARIZONA
TODAY WITH STRONG SOUTHWEST WINDS DEVELOPING BY LATE MORNING.
GUSTS AROUND 45 MPH CAN BE EXPECTED IN THE ADVISORY AREA THROUGH
EARLY THIS EVENING.

AZZ009-039-151900-
/O.EXB.KFGZ.WI.Y.0020.060915T1700Z-060916T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-BLACK MESA AREA-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...NAVAJO N.M.
346 AM MST FRI SEP 15 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

EXPECT SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH BY THE LATE
MORNING HOURS WITH OCCASIONAL GUSTS OF 40 TO 45 MPH DURING THE
AFTERNOON. WINDS WILL SLOWLY SUBSIDE OVER THE ADVISORY AREA AFTER
SUNSET THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ004>008-012>016-040-151900-
/O.EXT.KFGZ.WI.Y.0020.060915T1700Z-060916T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...WUPATKI N.M....TUBA CITY...
WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...
FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...
FOREST LAKES...DILKON...KYKOTSMOVI
346 AM MST FRI SEP 15 2006

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING. 

EXPECT SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH BY THE LATE
MORNING HOURS WITH OCCASIONAL GUSTS OF 40 TO 45 MPH DURING THE
AFTERNOON. WINDS WILL SLOWLY SUBSIDE OVER THE ADVISORY AREA AFTER
SUNSET THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 151846
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1146 AM MST FRI SEP 15 2006

...WINDY CONDITIONS EXPECTED OVER MUCH OF NORTHERN ARIZONA TODAY...

.LOW PRESSURE...WELL NORTH OF THE STATE...WILL CONTINUE TO PRODUCE
STRONG SOUTHWEST WINDS. EXPECT GUSTS AS HIGH AS 50 MPH IN FAVORED
LOCATIONS THROUGH ABOUT MIDNIGHT.

AZZ004>009-012>016-039-040-160300-
/O.EXT.KFGZ.WI.Y.0020.000000T0000Z-060916T0700Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M....DILKON...
KYKOTSMOVI
1146 AM MST FRI SEP 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

THE WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT.

EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH. GUSTS OF 45 TO 50 MPH
WILL OCCUR LATE TODAY IN FAVORED LOCATIONS. WINDS WILL SLOWLY
SUBSIDE...BEGINNING AT LOWER ELEVATIONS...LATE THIS EVENING.

WIND GUSTS HAVE ALREADY EXCEEDED 40 MPH IN WEST CENTRAL COCONINO
COUNTY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

HOWARD
000 
WWUS75 KFGZ 160230
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
730 PM MST FRI SEP 15 2006

...WINDY CONDITIONS WILL CONTINUE OVER FAR NORTHERN ARIZONA THIS
EVENING AND INTO TONIGHT...

.LOW PRESSURE...WELL NORTH OF THE STATE...WILL CONTINUE TO
PRODUCE STRONG SOUTHWEST WINDS ACROSS NORTHERN ARIZONA THROUGH
THIS EVENING. EXPECT GUSTS AS HIGH AS 50 MPH IN FAVORED LOCATIONS NORTH
OF THE GRAND CANYON THROUGH MIDNIGHT...WITH DECREASING WINDS
ELSEWHERE. 

AZZ005>009-012>016-039-040-160330-
/O.CAN.KFGZ.WI.Y.0020.000000T0000Z-060916T0700Z/
MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-COCONINO PLATEAU-
YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...PAGE...LEES FERRY...
GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...PRESCOTT...
SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES...NAVAJO N.M....DILKON...KYKOTSMOVI
730 PM MST FRI SEP 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY ACROSS MUCH OF NORTHERN ARIZONA. WINDS HAVE SUBSIDED OVER
ALL BUT EXTREME NORTHERN ARIZONA...AND WILL CONTINUE TO DECREASE
THROUGH THE NIGHT. FAVORED AREAS WILL CONTINUE TO SEE GUSTY WINDS
THROUGH MIDNIGHT.

$$

AZZ004-160600-
/O.CON.KFGZ.WI.Y.0020.000000T0000Z-060916T0700Z/
KAIBAB PLATEAU-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA
730 PM MST FRI SEP 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. 

EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 TO 50
MPH THROUGH THIS EVENING.

WIND GUSTS THIS EVENING HAVE CONTINUED TO EXCEED 40 TO 50 MPH IN
SEVERAL LOCATIONS NORTH OF THE GRAND CANYON...AND WILL SLOWLY
DECREASE AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

BAK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Sep 14, 9:25 AM MST, 4 hours 57 minutes earlier.

Area forecast discussion, Sep 14, 9:25 AM MST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
925 AM MST THU SEP 14 2006

.SYNOPSIS...A STRONG MOISTURE SURGE FROM THE SOUTH HAS INCREASED
MOISTURE LEVELS THROUGHOUT ARIZONA TODAY. THIS SURGE COUPLED WITH A
TROUGH MOVING DOWN FROM THE NORTHWEST WILL ALLOW STRONG
THUNDERSTORMS TO DEVELOP ACROSS THE NORTHLAND TODAY. BY FRIDAY THE
SOUTHWESTERLY WINDS WILL SWEEP THE MOISTURE NORTHEASTWARD...EXPECT
STRONG GUSTY WINDS AND CLEARING SKIES.

&&

.DISCUSSION...A STRONG MOISTURE SURGE HAS MOVED INTO ARIZONA FROM
THE GULF OF CALIFORNIA. THIS ADDITIONAL MOISTURE ALONG WITH AN
UNSTABLE AIRMASS WILL INCREASE THUNDERSTORM ACTIVITY TODAY ACROSS
NORTHERN ARIZONA. SOME OF THESE STORMS WILL BE SEVERE IN NATURE
ESPECIALLY IN NORTHWESTERN ARIZONA.

THE FRONTAL SYSTEM CURRENTLY OVER CALIFORNIA AND IDAHO WILL INCREASE
THE WINDS TODAY AND FRIDAY. BY TOMORROW THE STRONG SOUTHWEST WINDS
WILL SWEEP THE MOISTURE OUT TO THE NORTHEAST LEAVING US WITH JUST A
FEW LINGERING CLOUDS. THERE IS THE POSSIBILITY OF A WIND ADVISORY
FOR FRIDAY WITH WIND GUSTS APPROACHING 45 MPH IN SOME AREAS. WE WILL
REVIEW THE LATEST GUIDANCE AND REEVALUATE THE SITUATION LATER TODAY.

SATURDAY THROUGH WEDNESDAY...COOL AND CLEAR FALL CONDITIONS WILL
PREVAIL INTO THE MIDDLE OF NEXT WEEK. BY SUNDAY MORNING LOW
TEMPERATURES WILL DROP DOWN INTO THE LOW TO MID 30S FOR MOST
LOCATIONS ABOVE 6000 FT.

BOHLIN

&&

.AVIATION...FOR THE 18Z PACKAGE...WIDESPREAD CIGS OF 10-12KFT AGL
WILL LOWER TODAY AS SHRA/TSRA DEVELOPS. EXPECT 80-90 PERCENT CLOUD
COVER BY LATE MORNING...WITH 40-50 PERCENT COVERAGE OF SHRA/TSRA.
CIGS IN THE PRECIPITATION WILL BE 2-4KFT AGL. EXPECT PRECIPITATION
TO END SLOWLY TONIGHT FROM WEST TO EAST...MOST ACTIVITY WILL HAVE
CLEARED OUT BY 06-08Z TONIGHT. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

DL

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Sep 14, 10:00 AM MST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1000 AM MST THU SEP 14 2006

AZZ004>018-037>040-150700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
1000 AM MST THU SEP 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

WIDESPREAD TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED ACROSS NORTHERN ARIZONA
TODAY. SOME OF THESE STORMS WILL BE SEVERE IN NATURE...ESPECIALLY IN
COCONINO AND NORTHERN YAVAPAI COUNTIES. THESE STORMS WILL DEVELOP BY
LATE MORNING AND MOVE NORTHEAST WITH THE LOWER LEVEL FLOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS WITH GUSTS APPROACHING 40 MPH WILL DEVELOP OVER SOME
AREAS OF THE NORTHLAND BY FRIDAY. THE POSSIBILITY STILL EXISTS FOR A WIND ADVISORY
WE WILL EVALUATE THE LATEST GUIDANCE AND DETERMINE IF AN ADVISORY IS NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 1:36 PM MSTSevere Thunderstorm WarningFGZCoconino24 min

Nearby

Wind Advisories in Arizona, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.